# SDR EE4Y1104003

- Difficulty date: April 13, 2011
- Submitted: April 13, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N787TW
- Make and model: Doug MD 83
- Aircraft serial: 49945
- Aircraft time: 38,813 hours, 45,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 39364451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COO REPORTS LOWER FUSELAGE AFT CARGO COMPARTMENT AT Y STA 1098 AT LONGERON 30 ATTACHMENTS ANGLE WITH CORROSION.
